# SDR AALA202310302752

- Difficulty date: October 21, 2023
- Submitted: October 30, 2023
- Operation: Air carrier
- Aircraft: N114UW
- Make and model: Airbus A320-214
- Aircraft serial: 1148
- Aircraft time: 67,363 hours, 33,686 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Indicator
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zone 800 - Doors
- Component: Damper, Ratier
- Component part number: FE240004
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: PASSENGER / CREW DOOR 842 DAMPER AND EMERGENCY OPERATION CYLINDER GUAGE IS INOPERATIVE. REPLACED DAMPER AND EMERGENCY OPERATION CYLINDER PER AMM 52-13-14.
